Random Structures & Algorithms

Cover image for Vol. 49 Issue 3

Edited By: Michal Karonski, Noga Alon, and Andrzej Rucinski

Impact Factor: 1.011

ISI Journal Citation Reports © Ranking: 2015: 52/106 (Computer Science Software Engineering); 57/312 (Mathematics); 89/254 (Mathematics Applied)

Online ISSN: 1098-2418

Most Cited

Enjoy these top cited papers published 2012-2013:

Approximate Hamilton decompositions of random graphs
Author(s): Knox, Fiachra; Kuehn, Daniela; Osthus, Deryk
Volume: 40 Issue: 2

Entropy and set cardinality inequalities for partition-determined functions
Author(s): Madiman, Mokshay; Marcus, Adam W.; Tetali, Prasad
Volume: 40 Issue: 4

Packing tight Hamilton cycles in 3-uniform hypergraphs
Author(s): Frieze, Alan; Krivelevich, Michael; Loh, Po-Shen
Volume: 40 Issue: 3

Dirac's theorem for random graphs
Author(s): Lee, Choongbum; Sudakov, Benny
Volume: 41 Issue: 3

Properly coloured copies and rainbow copies of large graphs with small maximum degree
Author(s): Boettcher, Julia; Kohayakawa, Yoshiharu; Procacci, Aldo
Volume: 40 Issue: 4

The missing log in large deviations for triangle counts
Author(s): Chatterjee, Sourav
Volume: 40 Issue: 4

The quasi-randomness of hypergraph cut properties
Author(s): Shapira, Asaf; Yuster, Raphael
Volume: 40 Issue: 1

Tight Hamilton cycles in random uniform hypergraphs
Author(s): Dudek, Andrzej; Frieze, Alan
Volume: 42 Issue: 3

New approach to nonrepetitive sequences
Author(s): Grytczuk, Jaroslaw; Kozik, Jakub; Micek, Piotr
Volume: 42 Issue: 2

Left and right convergence of graphs with bounded degree
Author(s): Borgs, Christian; Chayes, Jennifer; Kahn, Jeff; et al.
Volume: 42 Issue: 1